Open Access
December, 1966 On the Property (W) of the Class of Statistical Decision Functions
Hirokichi Kudo
Ann. Math. Statist. 37(6): 1631-1642 (December, 1966). DOI: 10.1214/aoms/1177699152


The property ($W$) of the class of decision functions, which corresponds to the concept of weak compactness in the intrinsic sense in [6], is discussed and several sufficient conditions for it are given in this article. Some examples concerning the non-sequential case are discussed.


Download Citation

Hirokichi Kudo. "On the Property (W) of the Class of Statistical Decision Functions." Ann. Math. Statist. 37 (6) 1631 - 1642, December, 1966.


Published: December, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0173.46003
MathSciNet: MR199936
Digital Object Identifier: 10.1214/aoms/1177699152

Rights: Copyright © 1966 Institute of Mathematical Statistics

Vol.37 • No. 6 • December, 1966
Back to Top